# SDR ABXA070192

- Difficulty date: May 22, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 63,166 hours, 64,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4925848M36000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SEAT TRACK CORRODED AT FS 590.  REMOVED AND REPLACED SEAT TRACK IAW DC9 SRM 51-30-1.
